# SDR 98FDEA00636

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FLOORBEAM AND SEAT TRACK BS 1050, RBL 25.  REMOVED CORROSION AND CUT OUT DAMAGE.  INSTALLED REPAIR DOUBLERS PER SRM 53-10-8.
